Previous |  Up |  Next


Title: On two theorems of V. V. Filippov (English)
Author: Michael, E.
Language: English
Journal: General Topology and its Relations to Modern Analysis and Algebra
Volume: Proceedings of the Third Prague Topological Symposium, 1971
Issue: 1971
Pages: 307-308
Category: math
MSC: 54C10
idZBL: Zbl 0308.54008
idMR: MR0370474
Date available: 2009-02-12T08:57:35Z
Last updated: 2012-09-21
Stable URL:


Files Size Format View
Toposym_03-1971-1_66.pdf 327.0Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo